Thyroid UK
88,799 members103,400 posts

Raised ndt dose and increased symptoms

I am taking 750mg of adrenal cortex per day. I have slowly been increasing ndt by quarter grain, but when I increased by half, from 1 grain to 1 and 1/2 I noticed further improvements, so I did the same from this dose to 2 grains. This led to adrenal symptoms, brain fog, fatigue and also increased anxiety. During this time I also suffered from a virus. Today I decreased dose to 1 3/4 grain. Just wondering if I did the right thing? Do you think my adrenals have taken a hit? I do have low dhea. Any guidance would be appreciated.

4 Replies
oldestnewest

I think so yes ndt can highlight adrenal issues...I think you have to adress adrenals first and when they are in a good place you can start to raise ndt without issue!..I'm currently self medicating and faffing around with all this myself at the moment. .I had got up to 3 grain (still not right) so thought I'd add glandular. I was told to drop it down to 1 grain whilst taking the glandular and getting adrenals functioning right ...and then start to raise up ...I'm currently taking 4 adrenavive ll (cortex)a day ..think you can get up to 6 of those a day?and 1.5 ndt as I felt 1 was too little...it's all such a balancing act!

Reply

I'm glad you confirmed that for me lozzer. I thought I was on plenty of adrenavive iii but maybe not. I think raising slowly is all part of the adrenal threat.

Reply

hoalarg...you say your taking adrenavive lll?...I'm taking the adrenavive ll so I can take 6...I'm not sure on the one you take ..doesnt lll have the whole glandular that contains adrenaline? ? I'm taking the cortex only one .

Reply

No it's cortex only.

1 like
Reply

You may also like...